| Model Number |
EEAORVIL25A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a robotic laparoscopic gastrectomy involving an anastomosis of the small bowel to the esophagus, the device separated from its tubing during passage through the mouth and esophagus.The procedure was converted from laparoscopic to open surgery to gain better visualization and access prior to anastomosis.The anvil separation occurred during the device passage, but no pieces fell into the patient cavity, and no imaging or x-ray was conducted.The retrieval suture on the anvil was used to retrieve the anvil from the patient, and the tubing was removed from the abdomen.Another device was used to complete the anastomosis.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.